Skip to main content

Research Repository

Advanced Search

Trajectories of a DAE near a pseudo-equilibrium

Beardmore, R E; Laister, R; Peplow, A


R E Beardmore

R Laister

A Peplow


Beardmore, R. E., Laister, R., & Peplow, A. (2004). Trajectories of a DAE near a pseudo-equilibrium. Nonlinearity, 17(1), 253-279.

Journal Article Type Article
Publication Date Jan 1, 2004
Journal Nonlinearity
Print ISSN 0951-7715
Publisher London Mathematical Society
Peer Reviewed Not Peer Reviewed
Volume 17
Issue 1
Pages 253-279
Keywords trajectories, DAE, pseudo-equilibrium
Public URL
Publisher URL

Downloadable Citations